# SDR ABXA9700011

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON LANDING, GEAR RETRACTION GEAR UNSAFE LIGHT REMAINED ON AND LEFT HAND MAIN GEAR DOOR INDICATED NOT LATCHED.  RECYCLED GEAR, NO HELP.  ACCOMLISHED ABNORMAL PROCEDURE, DOOR LIGHT AND GEAR UNSAFE LIGHT INDICATED NORMAL.  ADJUSTED DOOR UPLATCH MECHANISM IAW DC-8 MM.
